Facebook Pixel
EmpowHER Guest

i pill sex vaginal bleeding

By Anonymous August 2, 2015 - 10:37pm
Rate This

i had sex on 26 july after 4 days completed my cycle . but soon i ate i pill within a few minutes . the next morning i feel tiredness sleepy lost of energy abdomem pain but on 1 august i had bleeding with clots with many drop bu is not that heavy but my actual period is on19august . Is there any wrong with me . is this period or sideffect or am i safe from pregnant

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

This is likely a side effect of the emergency pill. Please read the instructions and side effects from the maker of this medication to know more.

August 3, 2015 - 6:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!